# SDR P5CA2021062900250

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 41,597 hours, 6,644 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Partition
- Condition: Damaged
- Location: Bs 2160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO - STA 2160 PARTITION LOWER EDGE TORN AND L/R ATT FABRIC LINER.( BULK CARGO - STA 2160 PARTITION LOWER FABRIC LINER REPAIRED AS PER RI NO. RI-25-54-14673 REV A 24 JUN 2021. )
